# SDR UIEA2015051400274

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,433 hours, 22,350 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FUEL QTY & TOTAL FUEL QTY INTERMITTENT IN CRUISE.  FUEL QTY IND STATUS MSG.  PERFORMED FIM 28-41 FT 861 & BITE CHECKED FQIS PROCESSOR IAW 28-41-00.  MSG ERASED SYS OK FOR SERVICE.
